Pacific Journal of Mathematics

$E^{3}$ modulo a $3$-cell.

Donald V. Meyer

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 193-196.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035967

Mathematical Reviews number (MathSciNet)
MR0150746

Zentralblatt MATH identifier
0116.14804

Subjects
Primary: 54.78

Citation

Meyer, Donald V. $E^{3}$ modulo a $3$-cell. Pacific J. Math. 13 (1963), no. 1, 193--196. https://projecteuclid.org/euclid.pjm/1103035967


Export citation

References

  • [1] J. J/Andrews and M. L. Curtis, n-space modulo an arc, Ann. of Math., 75 (1962),. 1-7.
  • [2] R. H. Bing, Approximatingsurfaces by polyhedral ones, Ann. of Math., 65 (1957),. 456-483.
  • [3] E. E. Moise, Affine structures in 3-manifolds VIII.Invariance of the knot-types'r local tame imbedding, Ann. of Math., 59 (1954), 159-170.